# SDR DHL2001807025

- Difficulty date: September 26, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Back
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   CAPTS SEAT DOES NOT POSITIVELY LOCK IN FORE/AFT TRACK. SEVERAL INSTANCES OF UNCOMMANDED REARWARD MOVEMENT EG,. SETTING OR RELEASING BRAKES  PUSHING ON RUDDER PEDALS, ETC. ALSO, SEATBACK RELEASE WOULD NOT RE-ENGINE.2)   ADJUSTED TRACK LOCK.CLEAN TRACK HOLES AND LUBED OK SEAT ON FWD&AFT MOVEMENT LOCKS OK.STATUS: CLOSED
